# SDR 08FDEA00603

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 52,591 hours, 12,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SIX FASTENER HOLES CRACK INDICATION DURING HFEC, OPEN HOLE INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN STA XORS = 690 AND XORS = 700.  REPAIR CARRIED OUT AS PER EA 1-5710-118760 PART 1,   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
